# SDR ASAA12511252

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 6,600 hours, 2,152 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL ZONE TEMP LT CAME ON AND GOES OUT WHEN MASTER CAUTION IS PRESSED.  PERFORMED FIM TASK 21 62 00 810 842 CONTROL CABIN ZONE TEMP LIGHT ON AND STAYS OFF AFTER RESET.  RESET FAULT AND OPERATED PACK GROUND VERIFICATION TESTS NORMAL.  NO HISTORY 60 DAYS.
